# SDR EISA99061

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Empennage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT NACELLE SCANNING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT NACELLE SCANNING LIGHT POWR SUPPLY IAW MM CHAPTER 33-53-0.  OPS CHECK GOOD.  (M)
